# SDR 20000627SH007

- Difficulty date: June 19, 2000
- Submitted: June 27, 2000
- Operation: General aviation
- Aircraft: N38911
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780488
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3802000
- Part serial: K1012
- Condition: Cracked
- Location: Front Lower End
- Part time: 3,366 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TUBE AT LOWER CURVED TUBE BEHIND STEERING ARM FOUND CRACKED AT WELD.  (X)
